MathSciNet Relay Station
MathSciNet bibliographic data
MR2728596 05A17 (05A15 11P81 11P83)
Han, Guo-Niu; Ji, Kathy Q. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011), no. 2, 1041–1060.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement